MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R VAR/VAL 2 LONG COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR NECK A/R VAR/VAL 2 LONG COBALT CHROME; HIP COMPONENT
Model Number PHAC1214
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/28/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to deep wound infection.Left hip.

Brand Name
PROFEMUR NECK A/R VAR/VAL 2 LONG COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10503134
Report Number3010536692-2020-00608
Device Sequence Number3222152
Product Code JDL
UDI-Device IdentifierM684PHAC12141
UDI-PublicM684PHAC12141
Combination Product (Y/N)N
Initial Reporter CountryDE
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHAC1214
Device Catalogue NumberPHAC1214
Device Lot Number1410387
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/25/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight68